2020, Volume 9
2019, Volume 8
2018, Volume 7
2017, Volume 6
2016, Volume 5
2015, Volume 4
2014, Volume 3
2013, Volume 2
2012, Volume 1

Volume 7, Issue 1, February 2018, Page: 6-10
On Norm of Elementary Operator: An Application of Stampfli’s Maximal Numerical Range
Denis Njue Kingangi, Department of Mathematics & Computer Science, University of Eldoret, Eldoret, Kenya
Received: Feb. 4, 2018;       Accepted: Mar. 8, 2018;       Published: Mar. 27, 2018
DOI: 10.11648/j.pamj.20180701.12      View  2187      Downloads  221
Many researchers in operator theory have attempted to determine the relationship between the norm of an elementary operator of finite length and the norms of its coefficient operators. Various results have been obtained using varied approaches. In this paper, we attempt this problem by the use of the Stampfli’s maximal numerical range.
Elementary Operator, Maximal Numerical Range, Rank-One Operator
To cite this article
Denis Njue Kingangi, On Norm of Elementary Operator: An Application of Stampfli’s Maximal Numerical Range, Pure and Applied Mathematics Journal. Vol. 7, No. 1, 2018, pp. 6-10. doi: 10.11648/j.pamj.20180701.12
Copyright © 2018 Authors retain the copyright of this article.
This article is an open access article distributed under the Creative Commons Attribution License ( which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.
D. N. King’ang’i, On the norm of elementary operator of length two, International Journal of Scientific and Innovative Mathematical Research 5 (2017), 34-38.
M. Baraa and M. Boumazgour, A lower bound of the norm of the operator ⟼axb+bxa, Extractamathematicae 16 (2001), 223-227.
M. Cabrera and A. Rodriguez, Non-degenerate ultraprimejordan-banach algebras: a zelmanorian treatment, Proc. london. math. soc 69 (1994), 576-604.
D. N. Kingangi, J. O. Agure and F. O. Nyamwala, On the norm of elementary operator, Advances in Pure Mathematics 4 (2014), 309-316.
M. Mathew, More properties of the product of two derivations of a c*-algebras, Bull. austral. math. soc 42 (1990), 115-120.
L. L. Stacho and B. Zalar, On the norm of jordan elementary operators in standard operator algebras, Publ. math. debreen 49 (1996), 127-134.
B. A. Odero, J. A. Ogonji, G. K. Rao, Norms of tensor product elementary operators, International Journal of Multidisciplinary sciences and Engineering 6 (2015), 29-32.
D. R. Jocic et al, Norm inequalities for elementary operators and other inner product type integral transformers with the spectra contained in the unit disc, Filomat 31 (2017), 197-206.
A. M. Wafula, N. B. Okelo, O. Ongati, Norms of normally represented elementary operators, International Journal of Modern Science and Technology 3 (2018), 10-26.
S. Paul and C. Gu, Tensor splitting properties of n-inverse pairs of operators, arXiv, 2015, 1-20.
Browse journals by subject